# SDR ASAA2022092840102

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 39,468 hours, 11,398 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK FLAG CAPTAINS SIDE FMC CAME BACK AFTER 30 SECONDS. GROUNDED - YES. PERFORMED B737-800 FIM TASK 34-61-836 FMC OPERATIONAL RESTORED.
